# SDR A6WA202409298832

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60035031307
- Condition: Corroded
- Location: Zone 200
- Part time: 44,686 hours, 42,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE HAS SEVERAL AREAS WITH CORROSION BETWEEN FS559+80 AND FS621 LBL9.  AIRCRAFT REMOVED FROM SERVICE.  BLENDED AND EVALUATED 28 AREAS OF CORROSION BETWEEN FS559 TO FS621 LBL8 TO LBL10 FOUND TO BE STRUCTURALLY ACCEPTABLE IAW REO 601R-53-00-005, REV B DATED 2011/01/06.  REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE FOR 1 AREA OUT OF LIMITS, AT FS559+121 TO  FS621. 2EA BEAMS OB P/N 600-35031-307, IB BEAM P/N 600-35031-308. IAW CRJ-200 SRM 51-42-06, AND 51-42-21 REV 39.
